Alert archive / Nevada / Winter Storm Warnings in 2017
Winter Storm Warning 8, NWS Elko, NV
NWS Elko, NV issued this winter storm warning at Nov 15, 2017, 3:05 PM PST for Elko County, White Pine County, Nevada. It took effect at Nov 16, 2017, 4:00 PM PST. It was in force for 24 hr. 6 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 15, 2017, 3:05 PM PST (23:05 UTC)
- In effect from
- Nov 16, 2017, 4:00 PM PST
- Expired
- Nov 17, 2017, 4:00 PM PST
- In force
- 24 hr
- Issued by
- NWS Elko, NV
Counties Elko County, NV, White Pine County, NV
The radar
The Elko radar (KLRX), 150 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 17, 10:00 AM PST | SNOW 15 | 7 Nnw Clover Valley, NV | MESONET STATION HIMN2, HOLE-IN-THE-MOUNTAIN SNOTEL. |
| Nov 17, 10:00 AM PST | SNOW 16 | 9 E Jarbidge, NV | MESONET STATION PRSN2, POLE CREEK RS SNOTEL. |
| Nov 17, 12:00 PM PST | SNOW 8 | 8 N Ruby Valley, NV | MESONET STATION DRBN2, DORSEY BASIN SNOTEL. |
| Nov 17, 2:00 PM PST | SNOW 9 | 18 Ne Tuscarora, NV | MESONET STATION JAPN2, JACKS PEAK SNOTEL. |
| Nov 17, 2:00 PM PST | SNOW 9 | 4 Ssw Jarbidge, NV | MESONET STATION BERN2, BEAR CREEK SNOTEL. |
| Nov 17, 2:00 PM PST | SNOW 11 | 9 Se Lamoille, NV | MESONET STATION LMLN2, LAMOILLE #3 SNOTEL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Elko, NV (KLKN), launched 12:00Z, 11.1 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2050 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 261 m²/s²
- 0-3 km storm-relative helicity
- 334 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
657 WWUS45 KLKN 152305 WSWLKN URGENT - WINTER WEATHER MESSAGE National Weather Service Elko NV 305 PM PST Wed Nov 15 2017 ...SNOW ALONG WITH STRONG WINDS ARRIVING THURSDAY AFTERNOON AND LASTING THROUGH FRIDAY MORNING... NVZ034-170015- /O.UPG.KLKN.WS.A.0001.171117T0000Z-171117T1800Z/ /O.NEW.KLKN.WS.W.0008.171117T0000Z-171118T0000Z/ Ruby Mountains/East Humboldt Range- Including the cities of Secret Pass, Lamoille Canyon, and Harrison Pass 305 PM PST Wed Nov 15 2017 ...WINTER STORM WARNING IN EFFECT FROM 4 PM THURSDAY TO 4 PM PST FRIDAY... * WHAT...Snow and strong winds expected, leading to areas of blowing and drifting snow. Plan on slippery and difficult road conditions, including during the morning commute on Friday. Total snow accumulations of 3 to 8 inches, with localized amounts up to 12 inches, are expected. * WHERE...Ruby Mountains/East Humboldt Range County. * WHEN...4 PM Thursday to 4 PM Friday. * ADDITIONAL DETAILS...Significant reductions in visibility are possible due to combination of snow and strong winds. A quick drop in temperatures could lead to areas of flash freeze on area roadways Thursday night into Friday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions are expected. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ NVZ031-170015- /O.UPG.KLKN.WS.A.0001.171117T0000Z-171117T1800Z/ /O.NEW.KLKN.WW.Y.0025.171117T0000Z-171118T0000Z/ Northern Elko County- Including the cities of Jackpot, Wildhorse, and Owyhee 305 PM PST Wed Nov 15 2017 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THURSDAY TO 4 PM PST FRIDAY... * WHAT...Snow and strong winds expected, leading to areas of blowing and drifting snow. Plan on slippery and difficult road conditions, including during the morning commute on Friday. Total snow accumulations of 1 to 3 inches in the valleys to 3-5 inches in the mountains, with localized amounts up to 8 inches, are expected. * WHERE...Northern Elko County County. * WHEN...4 PM Thursday to 4 PM Friday. * ADDITIONAL DETAILS...Significant reductions in visibility are possible due to combination of snow and strong winds. A quick drop in temperatures could lead to areas of flash freeze on area roadways Thursday night into Friday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$
5 follow-up statements
999 WWUS45 KLKN 161012 WSWLKN URGENT - WINTER WEATHER MESSAGE National Weather Service Elko NV 212 AM PST Thu Nov 16 2017 ...SNOW ALONG WITH STRONG WINDS ARRIVING THURSDAY AFTERNOON AND LASTING THROUGH FRIDAY MORNING... NVZ034-161815- /O.CON.KLKN.WS.W.0008.171117T0000Z-171118T0000Z/ Ruby Mountains/East Humboldt Range- Including the cities of Secret Pass, Lamoille Canyon, and Harrison Pass 212 AM PST Thu Nov 16 2017 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM PST FRIDAY... * WHAT...Snow and strong winds expected, leading to areas of blowing and drifting snow. Plan on slippery and difficult road conditions, including during the morning commute on Friday. Total snow accumulations of 3 to 8 inches, with localized amounts up to 12 inches, are expected. * WHERE...Ruby Mountains/East Humboldt Range County. * WHEN...4 PM Thursday to 4 PM Friday. * ADDITIONAL DETAILS...Significant reductions in visibility are possible due to combination of snow and strong winds. A quick drop in temperatures could lead to areas of flash freeze on area roadways Thursday night into Friday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions are expected. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ NVZ031-161815- /O.CON.KLKN.WW.Y.0025.171117T0000Z-171118T0000Z/ Northern Elko County- Including the cities of Jackpot, Wildhorse, and Owyhee 212 AM PST Thu Nov 16 2017 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM PST FRIDAY... * WHAT...Snow and strong winds expected, leading to areas of blowing and drifting snow. Plan on slippery and difficult road conditions, including during the morning commute on Friday. Total snow accumulations of 1 to 3 inches in the valleys to 3- 5 inches in the mountains, with localized amounts up to 8 inches, are expected. * WHERE...Northern Elko County County. * WHEN...4 PM Thursday to 4 PM Friday. * ADDITIONAL DETAILS...Significant reductions in visibility are possible due to combination of snow and strong winds. A quick drop in temperatures could lead to areas of flash freeze on area roadways Thursday night into Friday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$
029 WWUS45 KLKN 162234 WSWLKN URGENT - WINTER WEATHER MESSAGE National Weather Service Elko NV 234 PM PST Thu Nov 16 2017 ...SNOW ALONG WITH STRONG WINDS ARRIVING THURSDAY EVENING AND LASTING THROUGH EARLY FRIDAY AFTERNOON... NVZ034-170645- /O.CON.KLKN.WS.W.0008.171117T0000Z-171118T0000Z/ Ruby Mountains/East Humboldt Range- Including the cities of Secret Pass, Lamoille Canyon, and Harrison Pass 234 PM PST Thu Nov 16 2017 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY... * WHAT...Snow and strong winds expected, leading to areas of blowing and drifting snow. Plan on slippery and difficult road conditions, including during the morning commute on Friday. Total snow accumulations of 3 to 8 inches, with localized amounts up to 12 inches, are expected. * WHERE...Ruby Mountains/East Humboldt Range County. * WHEN...4 PM Thursday to 4 PM Friday. * ADDITIONAL DETAILS...Significant reductions in visibility are possible due to combination of snow and strong winds. A quick drop in temperatures could lead to areas of flash freeze on area roadways Thursday night into Friday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions are expected. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ NVZ031-170645- /O.CON.KLKN.WW.Y.0025.171117T0000Z-171118T0000Z/ Northern Elko County- Including the cities of Jackpot, Wildhorse, and Owyhee 234 PM PST Thu Nov 16 2017 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY... * WHAT...Snow and strong winds expected, leading to areas of blowing and drifting snow. Plan on slippery and difficult road conditions, including during the morning commute on Friday. Total snow accumulations of 1 to 3 inches in the valleys to 3- 5 inches in the mountains, with localized amounts up to 8 inches, are expected. * WHERE...Northern Elko County County. * WHEN...4 PM Thursday to 4 PM Friday. * ADDITIONAL DETAILS...Significant reductions in visibility are possible due to combination of snow and strong winds. A quick drop in temperatures could lead to areas of flash freeze on area roadways Thursday night into Friday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ 84
313 WWUS45 KLKN 162235 WSWLKN URGENT - WINTER WEATHER MESSAGE National Weather Service Elko NV 235 PM PST Thu Nov 16 2017 ...SNOW ALONG WITH STRONG WINDS ARRIVING THURSDAY EVENING AND LASTING THROUGH EARLY FRIDAY AFTERNOON... NVZ034-180000- /O.CON.KLKN.WS.W.0008.171117T0000Z-171118T0000Z/ Ruby Mountains/East Humboldt Range- Including the cities of Secret Pass, Lamoille Canyon, and Harrison Pass 235 PM PST Thu Nov 16 2017 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY... * WHAT...Snow and strong winds expected, leading to areas of blowing and drifting snow. Plan on slippery and difficult road conditions, including during the morning commute on Friday. Total snow accumulations of 3 to 8 inches, with localized amounts up to 12 inches, are expected. * WHERE...Ruby Mountains/East Humboldt Range County. * WHEN...4 PM Thursday to 4 PM Friday. * ADDITIONAL DETAILS...Significant reductions in visibility are possible due to combination of snow and strong winds. A quick drop in temperatures could lead to areas of flash freeze on area roadways Thursday night into Friday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions are expected. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ NVZ031-180000- /O.CON.KLKN.WW.Y.0025.171117T0000Z-171118T0000Z/ Northern Elko County- Including the cities of Jackpot, Wildhorse, and Owyhee 235 PM PST Thu Nov 16 2017 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY... * WHAT...Snow and strong winds expected, leading to areas of blowing and drifting snow. Plan on slippery and difficult road conditions, including during the morning commute on Friday. Total snow accumulations of 1 to 3 inches in the valleys to 3- 5 inches in the mountains, with localized amounts up to 8 inches, are expected. * WHERE...Northern Elko County County. * WHEN...4 PM Thursday to 4 PM Friday. * ADDITIONAL DETAILS...Significant reductions in visibility are possible due to combination of snow and strong winds. A quick drop in temperatures could lead to areas of flash freeze on area roadways Thursday night into Friday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ 84
532 WWUS45 KLKN 171015 WSWLKN URGENT - WINTER WEATHER MESSAGE National Weather Service Elko NV 215 AM PST Fri Nov 17 2017 ...SNOW ALONG WITH STRONG WINDS WILL CONTINUE THROUGH EARLY FRIDAY AFTERNOON... NVZ034-171815- /O.CON.KLKN.WS.W.0008.000000T0000Z-171118T0000Z/ Ruby Mountains/East Humboldt Range- Including the cities of Secret Pass, Lamoille Canyon, and Harrison Pass 215 AM PST Fri Nov 17 2017 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...Snow and strong winds expected, leading to areas of blowing and drifting snow. Plan on slippery and difficult road conditions, including during the morning commute on Friday. Total snow accumulations of 3 to 8 inches, with localized amounts up to 12 inches, are expected. * WHERE...Ruby Mountains/East Humboldt Range County. * WHEN...Through 4 PM Friday. * ADDITIONAL DETAILS...Significant reductions in visibility are possible due to combination of snow and strong winds. A quick drop in temperatures could lead to areas of flash freeze on area roadways through mid-morning today. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions are occurring. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ NVZ031-171815- /O.CON.KLKN.WW.Y.0025.000000T0000Z-171118T0000Z/ Northern Elko County- Including the cities of Jackpot, Wildhorse, and Owyhee 215 AM PST Fri Nov 17 2017 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...Snow and strong winds expected, leading to areas of blowing and drifting snow. Plan on slippery and difficult road conditions, including during the morning commute on Friday. Total snow accumulations of 1 to 3 inches in the valleys to 3- 5 inches in the mountains, with localized amounts up to 8 inches, are expected. * WHERE...Northern Elko County County. * WHEN...Through 4 PM Friday. * ADDITIONAL DETAILS...Significant reductions in visibility are possible due to combination of snow and strong winds. A quick drop in temperatures could lead to areas of flash freeze on area roadways through mid-morning today. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$
904 WWUS45 KLKN 172355 WSWLKN URGENT - WINTER WEATHER MESSAGE National Weather Service Elko NV 355 PM PST Fri Nov 17 2017 NVZ034-180100- /O.EXP.KLKN.WS.W.0008.000000T0000Z-171118T0000Z/ Ruby Mountains/East Humboldt Range- Including the cities of Secret Pass, Lamoille Canyon, and Harrison Pass 355 PM PST Fri Nov 17 2017 ...WINTER STORM WARNING WILL EXPIRE AT 4 PM PST THIS AFTERNOON... Scattered light snow showers or flurries will continue until sunset, but the significant snowfall has ended. Therefore the Winter Storm Warning will be expiring at 4 PM. $$ NVZ031-180100- /O.EXP.KLKN.WW.Y.0025.000000T0000Z-171118T0000Z/ Northern Elko County- Including the cities of Jackpot, Wildhorse, and Owyhee 355 PM PST Fri Nov 17 2017 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON... Scattered light snow showers or flurries will continue until sunset, but the significant snowfall has ended. Therefore the Winter Weather Advisory will be expiring at 4 PM. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this winter storm warning went out at Nov 15, 2:44 PM PST, 21 minutes earlier.
Area forecast discussion, Nov 15, 2:44 PM PST, 21 minutes before
Area Forecast Discussion National Weather Service Elko NV 244 PM PST Wed Nov 15 2017 .SYNOPSIS...Next storm system will work into northern Nevada tonight and spread south across the region on tomorrow. Gusty winds and widespread valley rain and mountain snow showers expected. Colder temps behind the frontal passage will switch valley rain to snow tomorrow night into Friday, with light snow accumulations possible. Dry conditions with temps rebounding for the weekend before the next system begins to impact the region early next week. && .SHORT TERM...Tonight through Friday. Models have slowed somewhat from previous runs and are now expecting a slight increase in residence time of Pacific moisture ahead of the approaching trough. This has led to increase in overall QPF across northern NV, but with the delay in the colder air behind the frontal passage tomorrow night into Friday, snow amounts have been tempered a bit. Otherwise models in good agreement in overall timing and placement with this system. Beginning to see thick cloud shield and rain developing over northern NV this afternoon and will increase overnight. Jet strengthens and dips south tomorrow ahead of the approaching trof. Plenty of spillover moisture expected with IVT values topping out over 400-500, which is +3-5 standard deviation anomalies. Precip will slowly expand into central NV tomorrow afternoon. Airmass will be relatively warm so expect widespread rain with snow levels through tomorrow afternoon generally above 7000-8000ft. Tomorrow night into Friday morning, cold front sweeps south, dropping snow levels down to valley floors. The bulk of precip will have exited, so only minor accumulations of snow expected. Refreeze could be an issue tomorrow night into Friday morning with the rapidly dropping temps. Snow showers will end from west to east Friday. Liquid precip amounts of 0.25 to 0.75 inches possible generally along and north of US 50. Higher amounts possible in northern Elko county. Snow amounts will generally be less than an inch across valleys of northern and eastern NV. Mountains in northern Elko county and Rubies could pick up 3-8+ inches. Winter Weather Advisory for northern Elko county and a Winter Storm Warning for Ruby Mountains have been issued for 4PM Thursday to 4PM Friday for the combination of snow and strong winds leading to areas of blowing and drifting snow. Winds have been slow to pick up so far today, but expecting an increase overnight and tomorrow with the strong jet moving overhead and the NAEF 700mb wind anomalies around 3 SD. Wind Advisory continues for Humboldt county through tomorrow and have issued Wind Advisory for Lander/Eureka, White Pine, northern Nye and southwest Elko counties for tomorrow. Nighttime temps will only dip down into the upper 30s to 40s tonight with ample cloud cover and mixing expected. Temps tomorrow will generally top out in the 40s under the rain in the north to 50s in the central ahead of the precip. Expect much colder conditions on Friday with highs only in the 30s to lower 40s. .LONG TERM...Friday night through next Wednesday. Friday night through Sunday. This should be a dry period. In the wake of Thursday-Friday morning's system, weak ridging with an influx of cooler and drier air will allow skies to clear out by early Saturday morning. Looking for a couple of very cold nights Friday night and Saturday night. Overnight lows in the high valleys of northern Elko County will dip to near zero with teens and single digits elsewhere. High temperatures will struggle to get out of the 30s Friday, rise through the 40s Saturday, then reach the 50s in some areas Sunday. Sunday night through Wednesday. Another Pacific system will spread some precipitation across northern Nevada beginning Sunday night and then models indicate a weak cold front will move through a weakening ridge pattern Monday to bring rain to much of the LKN CWFA. Pacific high pressure is expected to strongly amplify by mid-week, allowing a northerly flow aloft to set up over eastern Nevada. Snow levels will lower a bit in this scenario and there will be some lingering shower activity mainly across Elko County. Low temperatures will range from the mid 20s to the mid 30s. High temperatures will generally be in the 50s. && .AVIATION...VFR conditions should hold at KWMC KEKO KELY and KTPH through through 12Z Thursday. After 12z ceilings will likely become intermittent MVFR at KWMC and KEKO as precipitation becomes more widespread. South to southwest winds gusting as high as 40 mph will be possible Thursday afternoon and evening. && .LKN WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from 4 PM Thursday to 4 PM PST Friday for Northern Elko County. Wind Advisory until 7 PM PST Thursday for Humboldt County. Wind Advisory from 10 AM to 7 PM PST Thursday for Northeastern Nye County-Northern Lander County and Northern Eureka County- Northwestern Nye County-Southern Lander County and Southern Eureka County-Southwestern Elko County-White Pine County. Winter Storm Warning from 4 PM Thursday to 4 PM PST Friday for Ruby Mountains/East Humboldt Range. && 84/92/92
Hazardous weather outlook, Nov 15, 2:33 AM PST, 12 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Elko NV 233 AM PST Wed Nov 15 2017 NVZ030-031-033>041-161045- Humboldt County-Northern Elko County-Southeastern Elko County- Ruby Mountains/East Humboldt Range-White Pine County- Northern Lander County and Northern Eureka County- Southern Lander County and Southern Eureka County- Southwestern Elko County-South Central Elko County- Northwestern Nye County-Northeastern Nye County- 233 AM PST Wed Nov 15 2017 This hazardous weather outlook is for portions of Nevada...north central Nevada...northeast Nevada...northwest Nevada and south central Nevada. .DAY ONE...Today and tonight. A potent, moist storm system will impact much of northern and central Nevada starting this afternoon. Winds will begin to pick up out of the southwest during the afternoon hours Wednesday, bringing gusts 20-35 mph. Higher gusts 40-60 mph or higher possible across western NV and on higher elevations and passes. A Wind Advisory is in effect for Humboldt county this morning through tonight. Valley rains and mountain snows will begin in northwest Nevada this afternoon and spread across northern Nevada this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The storm system will expand across most of the state Thursday and Friday, finally exiting Friday evening. Liquid precip amounts of 0.25-0.75 inches or more are possible through Friday morning. Colder air will begin to infiltrate the region and switch rain over to snow Thursday night into Friday morning. Some light valley snow accumulations will be possible, mainly north of US 50 with a few inches possible over higher valleys across northeast NV. Snow may actually reach into southern parts of White Pine and northern Nye Counties. A Winter Storm Watch for northern Elko county and the Ruby Mountains has been issued for snow and strong winds leading to possible areas of blowing and drifting snow. Finally, temperatures are likely to drop sharply Thursday night into Friday morning behind the cold front passage. This could lead to areas of flash freeze, resulting in slick sidewalks, driveways and roadways. Highs on Friday may struggle to climb out of the 30s. For the weekend, expect a slight rebound in temperatures and dry conditions. Another system could impact the region early next week. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report weather phenomena according to standard operating procedure.
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 2:53 PM PST | Wind Advisory | LKN | Elko, Eureka, Humboldt, Lander, Nye, White Pine | 31 hr |
| Nov 15, 3:05 PM PST | Winter Weather Advisory | LKN | Elko | 49 hr |
Nearby
Winter Storm Warnings in Nevada, 2017Every winter storm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.